2019
Том 71
№ 9

All Issues

Firdman A. I.

Articles: 2
Brief Communications (Russian)

On harmonic functions satisfying nonlocal boundary conditions

Eydelman S. D., Firdman A. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 462–467

We study functions that are harmonic on a strip and satisfy nonlocal boundary conditions, establish constraints that should be imposed on the coefficients in the boundary conditions to guarantee the uniqueness of nonnegative solutions, and present examples when the uniqueness theorems are not true.

Article (Ukrainian)

Uniqueness of solution of boundary-value problems for the biharmonic equation

Eydelman S. D., Firdman A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 4. - pp. 572-575